Thunderstorm Wind, Rankin
- When
- July 1, 4:30 PM CST
- Where
- Rankin County, 7 mi SW of Pelahatchie
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Employee
- Coordinates
- 32.248, -89.885
Numerous trees were blown down.
On the first day of July, scattered afternoon thunderstorms developed across the region with a few having just enough energy to become severe.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
On the first day of July, scattered afternoon thunderstorms developed across the region with a few having just enough energy to become severe.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 1, 2:51 PM CST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 351 PM CDT SUN JUL 1 2007 .DISCUSSION...SHORT TERM(TONIGHT THROUGH MONDAY NIGHT) AFTERNOON MAXIMUMS CLOSER TO MIDDLE 90S AT MOST CENTRAL AND SRN LOCATIONS AS SUNSHINE REMAINED WIDESPREAD ENOUGH THROUGH MIDDAY. A TSRA OUTFLOW BOUNDARY/FRONT ALONG A KPBF-GRENADA-KCBM LINE GETTING READY TO IGNITE ACROSS THE HIGHWAY 82 CORRIDOR WITH SHRA/TSRA IN NEXT FEW HOURS. ADDITIONAL SHRA/ISOLATED TSRA SPREADING NEWD AT 15 MPH THROUGH NERN LA ARE ALREADY WILL EXPAND INTO SERN AR/WRN MS THROUGH SUNDOWN BRINGING MORE NEEDED RAINFALL. BELIEVE STRONGEST STORMS SHOULD STAY ROUGHLY ALONG AND N OF A CROSSETT TO MERIDIAN LINE TONIGHT WHERE TSRA MERGERS MOST LIKELY. SPC HAS BACKED OFF SLIGHT RISK FOR SEVERE STORMS ACROSS ERN AND NRN PORTIONS OF CWFA HOWEVER NO ADJUSTMENTS HWOJAN FOR NOW AS A FEW SEVERE REPORTS PROBABLE BEFORE 8 PM. A WEAK UPPER LEVEL SHEAR AXIS IN PLACE FROM E TO W WHERE LOW LEVEL FRONTAL ZONE DROPPING SWD. HAVE KEPT LIKELY POPS AT MANY LOCATIONS WITH HIGHEST IN THE NERN COUNTIES. SOME DECREASE IN COVERAGE AFTER MIDNIGHT HOWEVER GOOD RISK FOR TROPICAL SHRA WILL REMAIN FOR THE NEXT TWO NIGHTS. ON MONDAY...SYNOPTIC PATTERN CLOSES IN RICH TROPICAL MOISTURE WITH PWATS IN THE 2.1 INCH RANGE. EXPECT GOOD AREAL RAIN COVERAGE AND MORE NEEDED RAINFALL OF 1 TO 2 INCHES AT MANY LOCATIONS. A GOOD SOAKING RAIN IS NOT OUT OF THE QUESTION FOR MAINLY DELTA LOCATIONS CLOSEST TO THE FRONTAL ZONE AS IT SETTLES INTO CENTRAL PORTIONS OF THE CWFA. AN AXIS OF MLCAPES 2-2500J/KG SETS UP MONDAY AFTERNOON FROM THE DELTA TO SERN MS JUST AHEAD OF THE STALLING FRONT. OVERALL...TEMPERATURE AND POP GUIDANCE GENERALLY ACCEPTED WITH SLIGHT UPWARD ADJUSTMENTS IN MAV HIGHS ACROSS SRN MS./40/ LONGER TERM(TUESDAY THROUGH SUNDAY)...LATEST MEDIUM RANGE MODELS AGREE ON THE FRONT MOVING THROUGH THE REST OF THE AREA ON TUESDAY AND INTO THE SOUTHERN CWFA BY WEDNESDAY. WE STILL HAVE GOOD CHANCES FOR SIGNIFICANT RAINFALL ACROSS THE CWFA ON TUESDAY...AND THEN ON WEDNESDAY...ESPECIALLY ACROSS THE SOUTH. WILL KEEP MENTION SOMETHING IN THE HWO ABOUT HEAVY RAIN POTENTIAL FOR TUE. AS FOR TEMPERATURES... 12Z MAV GUIDANCE CAME IN A FEW DEGREES WARMER THAN THE PREVIOUS FORECAST FOR TUESDAY. WITH THE GOOD COVERAGE OF PRECIP STILL EXPECTED IN ASSOCIATION WITH THE BOUNDARY...THE COOLER PREVIOUS FORECAST LOOKS MORE REASONABLE...SO NO SIGNIFICANT CHANGES WERE WARRANTED. FOR THE THURSDAY THROUGH NEXT SUNDAY TIME PERIOD...NO CHANGES TO THE REMAINDER OF THE FORECAST AT THIS TIME SO THE PREVIOUS LONG TERM DISCUSSION IS ATTACHED FOR REFERENCE. /27/ PORTIONS OF PREVIOUS LONG TERM DISCUSSION...VERY LITTLE CHANGES IN THE THINKING WITH THE EXTENDED FORECAST. RATHER FAVORABLE CHANCES FOR RAIN OVER MUCH OF THE AREA ON TUE AND OVER THE SOUTH ON WED WITH INCREASED CHANCES AGAIN LATE FRI AND SAT. THERE IS VERY GOOD CONTINUITY BETWEEN THE GFS AND ECMWF THROUGH SAT...AND BETTER RAIN CHANCES FOR FRI/SAT AS ANOTHER FRONT/BOUNDARY MOVES INTO THE AREA. WEAK NW FLOW WILL ALREADY BE OVER MOST OF THE LOWER MS VALLEY BY WEDNESDAY...AND THIS WILL HELP TO SEND A FEW UPPER LEVEL IMPULSES ACROSS THE AREA. AS WE HAVE BEEN MENTIONING FOR THE LAST FEW DAYS...THE FRONT WILL COMBINE WITH ABUNDANT MOISTURE...PWATS AT 2 INCHES...DIVERGENCE ALOFT...WEAK STEERING CONDITIONS WHICH WILL ACTUALLY BE MOSTLY PARALLEL TO THE BOUNDARY...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. ANY THUNDERSTORM WILL BE ABLE TO DROP TORRENTIAL RAINFALL IN A SHORT TIME...AND WITH STORMS LIKELY RUNNING OVER THE SAME AREAS. AT THIS TIME IT APPEARS THAT THE HEAVIEST RAINFALL WILL RUN NW TO SE FROM NEAR TALLULAH TO HATTIESBURG. ON WED THE BEST CHANCE FOR RAIN WILL REMAIN ACROSS THE SOUTH AS DRIER AIR WILL HAVE INFILTRATED THE NRN ZONES WITH ONLY ISOLATED SHOWERS AND STORMS POSSIBLE IN THE NE. TEMP WISE...LOOK FOR LOWS TO REMAIN IN THE LOWER 70S...WHILE HIGHS WILL BE A LITTLE MORE DIFFICULT. THU AND THU NIGHT WILL BE FAIRLY QUIET COMPARED TO TUE AND WED AS DRIER AIR WILL BE OVER MOST OF THE AREA...WITH THE OLD BOUNDARY TRAILING ACROSS NORTHEASTERN LA. THIS WILL ALLOW FOR SCT AFTN SHOWERS AND STORMS TO DEVELOP IN THE SW. TEMPERATURES WILL BE MUCH WARMER WITH THE LACK OF CLOUD COVER. 850 MB TEMPS WILL APPROACH 19C AND THIS SHOULD ALLOW FOR NUMEROUS LOCATIONS TO GET BACK INTO THE MID 90S. THE ONE FACTOR THAT MAY HINDER TEMPERATURES FROM REACHING THEIR FULL POTENTIAL WILL BE THE AMOUNT OF RAINFALL THAT WILL HAVE FALLEN OVER THE PREVIOUS DAYS. THAT SAID THE NW SHOULD STILL HAVE LITTLE PROBLEM GETTING INTO THE MID 90S...WITH POSSIBLE UPPER 90S. FRI THROUGH SUN...NW FLOW WILL STILL BE OVER THE AREA...HELPING TO DRIVE ANOTHER FRONT TOWARDS THE LOWER MS VALLEY. AHEAD OF THE FRONT ON FRI...LOW LEVEL WINDS OUT OF THE WEST WILL ADVECT DEEP MOISTURE BACK INTO THE AREA. THIS SHOULD ALLOW FOR SCT SHOWERS AND STORMS ON FRI. BY SAT THE FRONT WILL BE MOVING THROUGH THE AREA AND THIS WILL BE ONE MORE FACTOR IN AIDING CONVECTIVE DEVELOPMENT. SAT NIGHT IS WHERE THE MODELS START TO DIVERGE A LITTLE...BUT OVERALL BOTH SUGGEST THAT THE UPPER PATTERN WILL START TO BREAK DOWN SOME. THAT SAID...WITH THE POSSIBILITY OF ANOTHER BOUNDARY STALLING OVER THE AREA ON SAT/SUN...THE ENTIRE WEEKEND MAY BE A WET ONE. AS FOR GUI...ONCE AGAIN I STUCK WITH THE MAV AND MEX FOR MOST OF THE FORECAST. AGAIN...HIGHS WERE ADJUSTED UP FOR THU AND FRI...THIS HAS BASICALLY BEEN THE RULE FOR THE LAST 2 MONTHS. STUCK WITH GUI LOWS THROUGH THE FORECAST. FOR THE REST OF THE FORECAST I MOSTLY STUCK WITH GUI. THE ONLY OTHER EXCEPTION WOULD BE THU AND THU NIGHT WHERE I LOWERED POPS SLIGHTLY IN THE NE. /CAB/ && .AVIATION...VFR CONDITIONS SHOULD PREVAIL HOWEVER BROKEN CU 4-5000 FEET THROUGH 01Z LIKELY WITH HIGHER LAYERS PERSISTING DURING THE EVENING HOURS. AREAS OF IFR/MVFR CONDITIONS WILL BE SEEN IN SCATTERED TO NUMEROUS TSRA MAINLY BEFORE 02Z IN WRN PORTIONS AS STORM CELL MOVEMENTS SHOULD BE NE AT 10-15KTS. LATER TONIGHT...LINGERING SHRA WITH PLENTY OF MID LAYERED CLOUDS AND PATCHES OF MVFR LIGHT FOG CAN BE EXPECTED THROUGH 13Z EARLY MONDAY. MORE CONVECTION EXPECTED BY MIDDAY MONDAY...ESPECIALLY CENTRAL AND N PORTIONS OF THE AREA./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 89 71 87 / 61 68 62 64 MERIDIAN 71 87 69 87 / 74 64 52 55 VICKSBURG 72 91 70 87 / 52 69 64 77 HATTIESBURG 72 91 71 87 / 45 68 64 77 NATCHEZ 71 91 71 86 / 40 63 53 78 GREENVILLE 70 86 70 90 / 68 73 52 52 GREENWOOD 70 86 71 90 / 69 66 45 44 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 224 PM CDT SUN JUL 1 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 021930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 224 PM CDT SUN JUL 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND AGAIN MONDAY AFTERNOON OVER THE OUTLOOK AREA. THE MAIN RISK WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WIND GUSTS OF 50 TO 60 MPH. LOCATIONS MORE LIKELY TO BE IMPACTED ARE NORTHEAST OF A LINE FROM BASTROP LOUISIANA TO VICKSBURG TO QUITMAN MISSISSIPPI...ESPECIALLY ON MONDAY. DAYTIME HEATING OF OUR WARM AND MOIST AIRMASS WILL RESULT IN MORE THUNDERSTORM DEVELOPMENT THROUGH MONDAY. ALTHOUGH THE GREATEST COVERAGE OF STORMS IS EXPECTED IN THE NORTH AND EAST...ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME STRONG. IN ADDITION...THE SLOW MOVEMENT OF THE STORMS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE PONDING OF WATER ON ROADS. MOST OF THE STORMS SHOULD END BY 10 PM EACH EVENING...HOWEVER A FEW MAY LINGER OVERNIGHT AS A FRONTAL BOUNDARY SETTLES INTO THE REGION. REDEVELOPMENT ON MONDAY SHOULD BEGIN AROUND MIDDAY. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY WIDESPREAD RAIN WILL BE POSSIBLE TUESDAY ESPECIALLY OVER THE CENTRAL AND SOUTHERN PORTIONS OF THE OUTLOOK AREA. THE GREATEST CONCERN WILL BE ALONG AND SOUTH OF A LINE FROM RAYVILLE LOUISIANA TO HATTIESBURG MISSISSIPPI. OVER THAT AREA WIDESPREAD 2 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING TUESDAY MORNING BUT AS A FRONT BEGINS TO STALL OVER SOUTHERN MISSISSIPPI...SHOWERS AND THUNDERSTORMS MAY START TO FOCUS OVER A SPECIFIC AREA. NUMEROUS FACTORS WILL BE COMING TOGETHER AND COMBINING WITH SUBSTANTIAL DEEP MOISTURE TO HELP DEVELOP WIDESPREAD SHOWERS AND THUNDERSTORMS. ANY THUNDERSTORM THAT DEVELOPS WILL BE VERY EFFICIENT AND PRODUCE TORRENTIAL RAINFALL BUT THE CONCERN WILL BE FROM STORMS TRAINING OVER THE SAME AREA. THIS MAY LEAD TO HEAVIER RAINFALL AT NUMEROUS LOCATIONS ESPECIALLY SOUTH OF INTERSTATE 20. PONDING OF OF WATER ON ROADWAYS WILL BE LIKELY BUT LOCATIONS IN LOW LYING AREAS COULD SEE WATER ACCUMULATE QUICKLY. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS STILL QUITE LOW THROUGH NEXT SUNDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR A FEW HOURS THIS EVENING OTHERWISE IS NOT EXPECTED THROUGH NEXT SUNDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 340 PM CDT SUN JUL 1 2007 LAZ026-MSZ060-012120- CONCORDIA LA-ADAMS MS- 340 PM CDT SUN JUL 1 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES WEST OF DEER PARK AT 340 PM CDT...MOVING NORTHEAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN ADAMS AND CONCORDIA PARISHES...INCLUDING THE CITIES OF NATCHEZ AND VIDALIA...SHOULD MONITOR THIS STORM CLOSELY. MOVE INDOORS TO A PLACE OF SAFETY IF SKIES THREATEN OR IF THUNDER IS HEARD. AEG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 354 PM CDT SUN JUL 1 2007 MSZ033-038-039-012135- OKTIBBEHA MS-NOXUBEE MS-WINSTON MS- 354 PM CDT SUN JUL 1 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH WAS LOCATED 10 MILES NORTHEAST OF LOUISVILLE AT 354 PM CDT. THE STORM WAS NEARLY STATIONARY. HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NOXUBEE...OKTIBBEHA AND WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. AEG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT SUN JUL 1 2007 MSZ018-012150- BOLIVAR MS- 409 PM CDT SUN JUL 1 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER NORTHERN BOLIVAR COUNTY NEAR DUNCAN AT 409 PM CDT. THE STORM WAS NEARLY STATIONARY. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN BOLIVAR COUNTY...INCLUDING THE CITY OF SHELBY...SHOULD MONITOR THIS STORM CLOSELY. AEG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 446 PM CDT SUN JUL 1 2007 ARZ074-075-LAZ007>009-MSZ018-034-040-012300- ASHLEY AR-CHICOT AR-MOREHOUSE LA-WEST CARROLL LA-EAST CARROLL LA- BOLIVAR MS-WASHINGTON MS-ISSAQUENA MS- 446 PM CDT SUN JUL 1 2007 ...STRONG THUNDERSTORMS FILLING IN ACROSS THE DELTA THROUGH 7 PM... A BAND OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM NEAR DUNCAN MISSISSIPPI TO 15 MILES SOUTHWEST OF CROSSETT AT 441 PM CDT...MOVING EAST AT 20 MPH. ADDITIONAL STORMS BUILDING FROM BASTROP TO DARNELL LOUISIANA WILL MOVE NORTHEAST AT 15 MPH AND MERGE INTO THE DELTA REGION VERY HEAVY RAINFALL OF UP TO ONE INCH IN 30 MINUTES ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS THROUGH 7 PM...LIKELY AFFECTING THE CLEVELAND TO GREENVILLE TO LAKE VILLAGE...CROSSETT AND BASTROP AREAS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN ASHLEY...BOLIVAR...CHICOT...EAST CARROLL...ISSAQUENA... MOREHOUSE...WASHINGTON AND WEST CARROLL PARISHES...INCLUDING THE CITIES OF AVON...BASTROP...CLEVELAND...CROSSETT...EUDORA... GREENVILLE...HAMBURG...LAKE PROVIDENCE...LAKE VILLAGE...LELAND... NORTH CROSSETT...ROSEDALE...SHAW...SHELBY AND WILMOT...SHOULD MONITOR THESE STORMS CLOSELY. 40
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 515 PM CDT SUN JUL 1 2007 MSZ049>051-056-057-012315- SMITH MS-JASPER MS-NEWTON MS-RANKIN MS-SCOTT MS- 515 PM CDT SUN JUL 1 2007 ...SCATTERED STRONG THUNDERSTORMS DEVELOPING OVER PARTS OF CENTRAL AND EAST CENTRAL MISSISSIPPI... AT 515 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING DEVELOPING STRONG THUNDERSTORMS ACROSS EASTERN RANKIN...NORTHERN SMITH...AND NORTHWESTERN JASPER COUNTIES. THESE STORMS WERE MOVING EAST AT 15 MPH. PEOPLE IN JASPER...NEWTON...RANKIN...SCOTT AND SMITH COUNTIES... INCLUDING THE CITIES OF FOREST...MORTON AND NEWTON...SHOULD MONITOR THESE STORMS CLOSELY. WIND GUSTS TO 45 MPH...VERY HEAVY RAINFALL... FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL WILL OCCUR WITH THE MOST INTENSE STORMS. AN ISOLATED STORM COULD BRIEFLY BECOME SEVERE AND PRODUCE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH.
The Jackson/Brandon,MS radar (KDGX), 10 km away, was scanning. The volume nearest the first event began at 22:29 UTC.
4 thunderstorm wind, 1 hail. Local standard time, as filed.
Numerous trees were blown down.
Several trees were blown down along with a few power lines. Damage occurred at the intersection of Highway 501 and Sherman Hill Road.
A few trees were blown down off Highway 37 and chicken house sustained roof damage.
A few trees and many large limbs were blown down around Arcola.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2007Every state in 2007This day in weather historyWarnings in Mississippi, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48684, 48687, 48686, 48688, 48689.